Loading....
Coupon Accepted Successfully!

Dermatology

Open Flashcards

Inflammatory Disorders

Question
63 out of 73
 

A patient of hypertension of ACE inhibitors developed rosea skin eruptions. True statement regarding this situation is - (AIIMS May 2014)



A Drug may be the cause and discontinuation may improve the skin condition

B High dose steroids are needed initially

C ACE inhibitors are safe and cannot lead to skin eruptions

D Drug may be the cause but discontinuation is not required

Ans. A
i.e., Drug may be the cause and discontinuation may improve the skin condition

Many drugs like ACE inhibitor can cause pityriasis rosea like lesions. Discontinuation of the offending drug will result in resolution of the lesion.

Inflammatory Disorders Flashcard List

73 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)